# SDR 07FDEA01929

- Difficulty date: May 22, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 652678929
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E ANGLE SUPPORT FOR JACKSCREW MOST OUTBD FAIRING IS CRACKED FROM FASTENER HOLE (INBD ANGLE).  REPLACED WITH NEW DOUBLER REF 51-30-5 AND SRM 51-30-2.
